# SDR ABXA20130506430

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 53,401 hours, 40,891 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pbe
- Part number: MR10042N
- Part serial: E1101321
- Condition: Unserviceable
- Location: Cabin
- Part time: 990 hours, 588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE (PERSONAL BREATHING EQUIPMENT) HOOD CONTAINER LOST VACUUM SEAL.  REMOVED AND REPLACED IAW AMM 25-64-00-0, ACFT WAS GROUNDED.
